Integrated Marine Information System (IMIS)

Persons | Institutes | Publications | Projects | Datasets
[ report an error in this record ]basket (0): add | show Print this page

The genus Julavis De Laubenfels (Porifera: Halichondrida)
Van Soest, R.W.M.; Lehnert, H. (1997). The genus Julavis De Laubenfels (Porifera: Halichondrida). Proc. Biol. Soc. Wash. 110(4): 502-510
In: Proceedings of the Biological Society of Washington. Biological Society of Washington: Washington. ISSN 0006-324X; e-ISSN 1943-6327
Peer reviewed article  

Available in  Authors 

Keyword
    Marine

Authors  Top 
  • Van Soest, R.W.M., more
  • Lehnert, H.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Authors 
[Back]